Some estimates on the Hermite-Hadamard inequality through geometrically quasi-convex functions

[img]
Preview
Latif_1819.pdf - Published Version (1MB) | Preview

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Some estimates on the Hermite-Hadamard inequality through geometrically quasi-convex functions. Miscolc Mathematical Notes, 18 (2). pp. 933-946. ISSN 1787-2405

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40516
DOI https://doi.org/10.18514/MMN.2017.1819
Official URL http://mat76.mat.uni-miskolc.hu/mnotes/article/181...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; integral identity; Holder’s inequality; d Hermite Hadama; convex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login